# SDR 95FDEA01904

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 407
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN INNER FLANGE OF STR 3L, STA 407.  STOP DRILLED CRACK TO .25 INCH AND INSTALLED REPAIR PART NR 1 53-10-3, PG 4D, FIG 2 (7075T6.040).
